# SDR CA000802021

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 5246 · Fluid Service Doors
- Part: Control Panel
- Part number: 65454877
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND IT WAS OBSERVED THAT THE RT INBOARD FUEL BOOST PUMP PANEL WAS MISSING. PANEL AREA TAPED. PANEL FASTENERS CAME LOOSE DUE TO VIBRATION AND AIRSPEED. PANEL WAS  POSSIBLY LOST IN FLIGHT. PART REPLACED.
